Alert archive / Georgia / Red Flag Warnings in 2011
Red Flag Warning 16, NWS Jacksonville, FL
NWS Jacksonville, FL issued this red flag warning at Feb 13, 2011, 2:43 PM EST for 12 counties in Georgia; 7 counties in Florida. It took effect at Feb 14, 2011, 11:00 AM EST. It was in force for 8 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Feb 13, 2011, 2:43 PM EST (19:43 UTC)
- In effect from
- Feb 14, 2011, 11:00 AM EST
- Expired
- Feb 14, 2011, 7:00 PM EST
- In force
- 8 hr
- Issued by
- NWS Jacksonville, FL
Counties Baker County, FL, Bradford County, FL, Flagler County, FL, Gilchrist County, FL, Nassau County, FL, Suwannee County, FL, Union County, FL, Appling County, GA, Atkinson County, GA, Bacon County, GA, Brantley County, GA, Camden County, GA, Clinch County, GA, Coffee County, GA, Echols County, GA, Glynn County, GA, Jeff Davis County, GA, Pierce County, GA, Wayne County, GA
The nearest sounding before it
Jacksonville, FL (KJAX), launched 12:00Z, 7.7 hours before the alert went out and 69 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2320 m above ground
- 0-6 km bulk shear
- 46 kt
- 0-1 km storm-relative helicity
- -42 m²/s²
- 0-3 km storm-relative helicity
- 97 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
320 WWUS82 KJAX 131943 RFWJAX URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE JACKSONVILLE FL 243 PM EST SUN FEB 13 2011 FLZ020>025-030>033-035>038-040-141045- /O.UPG.KJAX.FW.A.0017.110214T1700Z-110214T2300Z/ /O.NEW.KJAX.FW.W.0016.110214T1700Z-110214T2300Z/ /O.CON.KJAX.FW.W.0015.000000T0000Z-110214T0000Z/ HAMILTON-SUWANNEE-COLUMBIA-BAKER-NASSAU-DUVAL-UNION-BRADFORD-CLAY- ST JOHNS-GILCHRIST-ALACHUA-PUTNAM-FLAGLER-MARION- 243 PM EST SUN FEB 13 2011 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM EST THIS EVENING DUE TO LOW RELATIVE HUMIDITIES... ...RED FLAG WARNING IN EFFECT FROM NOON TO 6 PM EST MONDAY DUE TO LOW RELATIVE HUMIDITIES... THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM NOON TO 6 PM EST MONDAY. REST OF TODAY...RELATIVE HUMIDITIES WILL REMAIN BELOW 35 PERCENT UNTIL 7 PM THIS EVENING. MONDAY...MAX TEMPERATURES AROUND 70 DEGREES COMBINED WITH LINGERING DRY AIR WILL ALLOW MINIMUM RELATIVE HUMIDITY VALUES TO BOTTOM OUT IN THE 25 TO 30 PERCENT RANGE MONDAY AFTERNOON. RELATIVE HUMIDITY VALUES WILL DROP BELOW 35 PERCENT FOR A DURATION OF 4 TO 6 HOURS. PRECAUTIONARY/PREPAREDNESS ACTIONS... PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THIS RED FLAG WARNING. && $$ JDS
5 follow-up statements
574 WWUS82 KJAX 140006 RFWJAX URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE JACKSONVILLE FL 706 PM EST SUN FEB 13 2011 FLZ020>025-030>033-035>038-040-141200- /O.EXP.KJAX.FW.W.0015.000000T0000Z-110214T0000Z/ /O.CON.KJAX.FW.W.0016.110214T1700Z-110214T2300Z/ HAMILTON-SUWANNEE-COLUMBIA-BAKER-NASSAU-DUVAL-UNION-BRADFORD-CLAY- ST JOHNS-GILCHRIST-ALACHUA-PUTNAM-FLAGLER-MARION- 706 PM EST SUN FEB 13 2011 ...RED FLAG WARNING REMAINS IN EFFECT FROM NOON TO 6 PM EST MONDAY... ON MONDAY MAX TEMPERATURES AROUND 70 DEGREES COMBINED WITH LINGERING DRY AIR WILL ALLOW MINIMUM RELATIVE HUMIDITY VALUES TO BOTTOM OUT IN THE 25 TO 30 PERCENT RANGE MONDAY AFTERNOON. RELATIVE HUMIDITY VALUES WILL DROP BELOW 35 PERCENT FOR A DURATION OF 4 TO 6 HOURS. PRECAUTIONARY/PREPAREDNESS ACTIONS... PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THIS RED FLAG WARNING. && $$
315 WWUS82 KJAX 140657 RFWJAX URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE JACKSONVILLE FL 157 AM EST MON FEB 14 2011 GAZ132>136-149>154-162>166-142200- /O.EXA.KJAX.FW.W.0016.110214T1700Z-110214T2300Z/ COFFEE-JEFF DAVIS-BACON-APPLING-WAYNE-ATKINSON-WARE-PIERCE- BRANTLEY-INLAND GLYNN-COASTAL GLYNN-ECHOLS-CLINCH-CHARLTON- INLAND CAMDEN-COASTAL CAMDEN- 157 AM EST MON FEB 14 2011 ...RED FLAG WARNING IN EFFECT FROM NOON TODAY TO 6 PM EST THIS EVENING... THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM NOON TODAY TO 6 PM EST THIS EVENING. TODAY...WEST TO SOUTHWEST WINDS WILL INCREASE TO 15 TO 20 MPH WITH GUSTS TO 20 TO 25 MPH AT TIMES. THIS WILL COMBINE WITH MINIMUM RELATIVE HUMIDITY VALUES IN THE 25 TO 30 PERCENT RANGE THIS AFTERNOON. THUS...A RED FLAG WARNING HAS BEEN ISSUED. PRECAUTIONARY/PREPAREDNESS ACTIONS... PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THIS RED FLAG WARNING. && $$ FLZ020-021-142200- /O.NEW.KJAX.FW.A.0018.110215T1800Z-110215T2200Z/ /O.EXT.KJAX.FW.W.0016.110214T1600Z-110215T0000Z/ HAMILTON-SUWANNEE- 157 AM EST MON FEB 14 2011 ...RED FLAG WARNING NOW IN EFFECT FROM 11 AM THIS MORNING TO 7 PM EST THIS EVENING... ...FIRE WEATHER WATCH IN EFFECT TUESDAY AFTERNOON... THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS ISSUED A FIRE WEATHER WATCH...WHICH IS IN EFFECT TUESDAY AFTERNOON. THE RED FLAG WARNING IS NOW IN EFFECT FROM 11 AM THIS MORNING TO 7 PM EST THIS EVENING. TODAY...WEST TO SOUTHWEST WINDS WILL INCREASE TO 10 TO 15 MPH WITH GUSTS TO 15 TO 20 MPH AT TIMES. THIS WILL COMBINE WITH MINIMUM RELATIVE HUMIDITY VALUES IN THE 25 TO 30 PERCENT RANGE THIS AFTERNOON. DURATIONS BELOW 35 PERCENT RELATIVE HUMIDITY OF 5 TO 7 HOURS ARE EXPECTED. THUS...A RED FLAG WARNING HAS BEEN ISSUED. TUESDAY...NORTHEAST TO EAST WINDS WILL INCREASE TO 10 TO 15 MPH WITH GUSTS TO 15 TO 20 MPH AT TIMES. THIS WILL COMBINE WITH MINIMUM RELATIVE HUMIDITY VALUES IN THE 30 TO 35 PERCENT RANGE TUESDAY AFTERNOON. DURATIONS BELOW 35 PERCENT RELATIVE HUMIDITY OF CLOSE TO 4 HOURS IS POSSIBLE. THUS...A FIRE WEATHER WATCH HAS BEEN ISSUED. PRECAUTIONARY/PREPAREDNESS ACTIONS... PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THIS RED FLAG WARNING. A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. && $$ FLZ022>025-030>033-035>038-040-142200- /O.EXT.KJAX.FW.W.0016.110214T1600Z-110215T0000Z/ COLUMBIA-BAKER-NASSAU-DUVAL-UNION-BRADFORD-CLAY-ST JOHNS- GILCHRIST-ALACHUA-PUTNAM-FLAGLER-MARION- 157 AM EST MON FEB 14 2011 ...RED FLAG WARNING NOW IN EFFECT FROM 11 AM THIS MORNING TO 7 PM EST THIS EVENING... THE RED FLAG WARNING IS NOW IN EFFECT FROM 11 AM THIS MORNING TO 7 PM EST THIS EVENING. TODAY...WEST TO SOUTHWEST WINDS WILL INCREASE TO 10 TO 15 MPH WITH GUSTS TO 15 TO 20 MPH AT TIMES. THIS WILL COMBINE WITH MINIMUM RELATIVE HUMIDITY VALUES IN THE 25 TO 30 PERCENT RANGE THIS AFTERNOON. DURATIONS BELOW 35 PERCENT RELATIVE HUMIDITY OF 5 TO 7 HOURS ARE EXPECTED. THUS...A RED FLAG WARNING HAS BEEN ISSUED. PRECAUTIONARY/PREPAREDNESS ACTIONS... PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THIS RED FLAG WARNING. && $$
946 WWUS82 KJAX 142018 RFWJAX URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE JACKSONVILLE FL 318 PM EST MON FEB 14 2011 FLZ020-021-151130- /O.CON.KJAX.FW.W.0016.000000T0000Z-110215T0000Z/ /O.CON.KJAX.FW.A.0018.110215T1800Z-110215T2200Z/ HAMILTON-SUWANNEE- 318 PM EST MON FEB 14 2011 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM EST THIS EVENING DUE TO LOW RH AND GUSTY WINDS... ...FIRE WEATHER WATCH REMAINS IN EFFECT TUESDAY AFTERNOON DUE TO LOW RH... TODAY...GUSTY WEST SOUTHWEST WINDS AND VERY LOW RELATIVE HUMIDITIES WILL CONTINUE THROUGH 7 PM. TUESDAY...NORTHEAST TO EAST WINDS WILL INCREASE TO 10 TO 15 MPH WITH GUSTS TO 15 TO 20 MPH AT TIMES. THIS WILL COMBINE WITH MINIMUM RELATIVE HUMIDITY VALUES IN THE 30 TO 35 PERCENT RANGE TUESDAY AFTERNOON. NEAR 4 HOUR DURATIONS OF BELOW 35 PERCENT RELATIVE HUMIDITIES WILL BE POSSIBLE. PRECAUTIONARY/PREPAREDNESS ACTIONS... PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THIS RED FLAG WARNING. A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. && $$ GAZ132>136-149>154-162>166-142300- /O.CON.KJAX.FW.W.0016.000000T0000Z-110214T2300Z/ COFFEE-JEFF DAVIS-BACON-APPLING-WAYNE-ATKINSON-WARE-PIERCE- BRANTLEY-INLAND GLYNN-COASTAL GLYNN-ECHOLS-CLINCH-CHARLTON- INLAND CAMDEN-COASTAL CAMDEN- 318 PM EST MON FEB 14 2011 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM EST THIS EVENING DUE TO LOW RH AND GUSTY WINDS... TODAY...GUSTY WEST SOUTHWEST WINDS AND VERY LOW RELATIVE HUMIDITIES WILL CONTINUE THROUGH 6 PM. PRECAUTIONARY/PREPAREDNESS ACTIONS... PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THIS RED FLAG WARNING. && $$ FLZ022>025-030>033-035>038-040-150000- /O.CON.KJAX.FW.W.0016.000000T0000Z-110215T0000Z/ COLUMBIA-BAKER-NASSAU-DUVAL-UNION-BRADFORD-CLAY-ST JOHNS- GILCHRIST-ALACHUA-PUTNAM-FLAGLER-MARION- 318 PM EST MON FEB 14 2011 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM EST THIS EVENING DUE TO LOW RH AND GUSTY WINDS... TODAY...GUSTY WEST SOUTHWEST WINDS AND VERY LOW RELATIVE HUMIDITIES WILL CONTINUE THROUGH 7 PM. PRECAUTIONARY/PREPAREDNESS ACTIONS... PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THIS RED FLAG WARNING. && $$ JDS
931 WWUS82 KJAX 142312 RFWJAX URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE JACKSONVILLE FL 612 PM EST MON FEB 14 2011 GAZ132>136-149>154-162>166-150015- /O.EXP.KJAX.FW.W.0016.000000T0000Z-110214T2300Z/ COFFEE-JEFF DAVIS-BACON-APPLING-WAYNE-ATKINSON-WARE-PIERCE- BRANTLEY-INLAND GLYNN-COASTAL GLYNN-ECHOLS-CLINCH-CHARLTON- INLAND CAMDEN-COASTAL CAMDEN- 612 PM EST MON FEB 14 2011 ...RED FLAG WARNING HAS EXPIRED FOR SOUTHEAST GEORGIA... THE RED FLAG WARNING IS NO LONGER IN EFFECT. $$ FLZ020-021-151415- /O.CON.KJAX.FW.W.0016.000000T0000Z-110215T0000Z/ /O.CON.KJAX.FW.A.0018.110215T1800Z-110215T2200Z/ HAMILTON-SUWANNEE- 612 PM EST MON FEB 14 2011 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM EST THIS EVENING... ...FIRE WEATHER WATCH REMAINS IN EFFECT TUESDAY AFTERNOON... A RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM EST THIS EVENING. A FIRE WEATHER WATCH REMAINS IN EFFECT TUESDAY AFTERNOON. TUESDAY...NORTHEAST TO EAST WINDS WILL INCREASE TO 10 TO 15 MPH WITH GUSTS TO 15 TO 20 MPH AT TIMES. THIS WILL COMBINE WITH MINIMUM RELATIVE HUMIDITY VALUES IN THE 30 TO 35 PERCENT RANGE TUESDAY AFTERNOON. NEAR 4 HOUR DURATIONS OF BELOW 35 PERCENT RELATIVE HUMIDITIES WILL BE POSSIBLE. PRECAUTIONARY/PREPAREDNESS ACTIONS... PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THIS RED FLAG WARNING. A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. && $$ FLZ022>025-030>033-035>038-040-150015- /O.CON.KJAX.FW.W.0016.000000T0000Z-110215T0000Z/ COLUMBIA-BAKER-NASSAU-DUVAL-UNION-BRADFORD-CLAY-ST JOHNS- GILCHRIST-ALACHUA-PUTNAM-FLAGLER-MARION- 612 PM EST MON FEB 14 2011 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM EST THIS EVENING... A RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM EST THIS EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THIS RED FLAG WARNING. && $$
203 WWUS82 KJAX 150002 RFWJAX URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE JACKSONVILLE FL 702 PM EST MON FEB 14 2011 FLZ020-021-151200- /O.EXP.KJAX.FW.W.0016.000000T0000Z-110215T0000Z/ /O.CON.KJAX.FW.A.0018.110215T1800Z-110215T2200Z/ HAMILTON-SUWANNEE- 702 PM EST MON FEB 14 2011 ...FIRE WEATHER WATCH REMAINS IN EFFECT TUESDAY AFTERNOON... ON TUESDAY NORTHEAST TO EAST WINDS WILL INCREASE TO 10 TO 15 MPH WITH GUSTS TO 15 TO 20 MPH AT TIMES. THIS WILL COMBINE WITH MINIMUM RELATIVE HUMIDITY VALUES IN THE 30 TO 35 PERCENT RANGE TUESDAY AFTERNOON. NEAR 4 HOUR DURATIONS OF BELOW 35 PERCENT RELATIVE HUMIDITIES WILL BE POSSIBLE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. && $$ FLZ022>025-030>033-035>038-040-150115- /O.EXP.KJAX.FW.W.0016.000000T0000Z-110215T0000Z/ COLUMBIA-BAKER-NASSAU-DUVAL-UNION-BRADFORD-CLAY-ST JOHNS- GILCHRIST-ALACHUA-PUTNAM-FLAGLER-MARION- 702 PM EST MON FEB 14 2011 ...RED FLAG WARNING HAS EXPIRED... THE RED FLAG WARNING IS NO LONGER IN EFFECT. $$
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jacksonville, FL wrote its last area forecast discussion before this red flag warning went out at Feb 13, 2:26 PM EST, 17 minutes earlier.
Area forecast discussion, Feb 13, 2:26 PM EST, 17 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE JACKSONVILLE FL
226 PM EST SUN FEB 13 2011
...PLEASANT TODAY WITH TEMPS JUST BELOW NORMAL...
...DRY THROUGH NEXT WEEK WITH A GRADUAL WARMING TREND...
.SYNOPSIS...SUNNY SKIES OVER THE AREA WITH TEMPS IN THE LOWER
60S MOST AREAS WITH ATLC SEA BREEZE PUSHING INLAND. A WEAK
SHORTWAVE IS NOTED OVER THE FL PANHANDLE AND WILL PASS OVER THE
AREA THIS EVENING WITH NO SENSIBLE WX AFFECTS. MSAS ANALYSIS SHOWS A
1028 MB HIGH CENTERED JUST S OF CEDAR KEY AT 19Z.
.SHORT TERM...
TONIGHT...SFC HIGH PRES SYSTEM WILL CONT TO SHIFT S OF THE AREA
WITH LIGHT TO CALM WINDS AND IDEAL RADIATIONAL COOLING. MIN TEMPS
AGAIN SHOULD PLUMMET QUICKLY AFTER SUNSET WITH A FREEZE EXPECTED
OVER INLAND NE FL FOR UP TO 4 HRS SO WILL UPGRADE THE WATCH TO A
WARNING AND ALSO INCLUDE BAKER AND BRADFORD COUNTIES WHERE FREEZE
DURATIONS OF ABOUT 2 HRS ARE EXPECTED. PATCHY TO AREAS OF FROST ARE
EXPECTED DUE TO VERY LIGHT BOUNDARY LAYER WINDS AND A STRONG
RADIATION INVERSION.
MONDAY...HIGH PRES WILL BE S AND SW OF THE FORECAST AREA PROMOTING
A WLY FLOW OVER THE REGION. INCREASING HEIGHTS WILL CONTINUE THE
WARMING TREND...WITH HIGHS IN THE UPPER 60S TO NEAR 70. A WEAK
FRONTAL SYSTEM WILL HEAD INTO SE CONUS LATE IN THE DAY AS A LOW PRES
AND ITS COLD FRONT SHIFT INTO THE NE AND ERN U.S. WLY FLOW WILL
INCREASE TO 10-15 MPH WITH GUSTS TO 25 MPH POSSIBLE...ESPECIALLY IN
SE GA. MON NIGHT...THE FRONT WILL SHIFT SWD INTO OUR FORECAST AREA
WITH LLVL FLOW SHIFTING FROM NW TO NE. NOT AS COOL WITH MINS TEMPS
GENERALLY IN THE UPPER 30S TO MID 40S.
TUE...SFC HIGH PRES RIDGE ESTABLISHES OVER SC/NC AND ERN GA
RESULTING IN NELY FLOW AND WILL THEREFORE SLOW THE WARMING
TREND...ESP FOR THE COASTAL AREAS. HIGHS INLAND EXPECTED IN THE
UPPER 60S TO NEAR 70...BUT COASTAL LOCALES QUITE DIFFERENT IN THE
LOWER 60S WITH A NELY WIND OF ABOUT 15 MPH AND GUSTY AT TIMES.
TUE NIGHT INTO WED...LLVL FLOW VEERS A BIT AND MOISTENS AS THE 850
MB HIGH BEGINS TO MOVE SEWD AND OFFSHORE WITH SKIES TO BECOME
PARTLY CLOUDY DURING THIS TIME FRAME. GFS APPEARS TO MOISTEN LLVLS
TOO QUICKLY BUT NAM ALSO SHOWS MEAN RH VALUES THROUGH 850 MB RISING
TO 80% OR BETTER BY WED MORNING OVER NE FL. GIVEN THIS WILL CONT TO
MENTION ISOLD SHOWERS FOR THE COASTAL WATERS AND POSSIBLY AFFECTING
THE IMMEDIATE COAST BY WED. FOR NOW WILL KEEP THE 15-20% RAIN
PROBABILITIES JUST OFF THE COAST. PREFER COOLER MOS LOWS FOR TUE
NIGHT BASED ON ENSEMBLE GUIDANCE AND USED A BLEND OF MOS FOR WED
HIGHS. WED NIGHT...PARTLY TO POSSIBLY MOSTLY CLOUDY AS LLVL
ISENTROPIC LIFT IS NOTED IN CURRENT GUIDANCE. POPS WILL BE CAPPED AT
10% ATTM.
.LONG TERM...THU-SUN.
GFS/ECMWF MODELS ARE GOOD AGREEMENT THU-SAT SHOWING MEAN LAYER
RIDGING ACROSS THE GULF OF MEXICO...FLORIDA AND THE BAHAMAS KEEPING
OUR FORECAST AREA IN RELATIVELY WARM AND DRY CONDS. MEAN LAYER TROUGH
REMAINS IN PLACE OVER THE WRN CONUS. A SHORTWAVE TROUGH MOVES
OVER THE TOP OF THE MEAN LAYER RIDGE OVER THE GREAT LAKES DOWN TO
THE TN VALLEY AREA WITH ASSOCD WEAK COLD FRONT PRESSING INTO OUR
AREA SAT/SAT NIGHT. MEAGER MOISTURE VALUES AND WEAK FORCING WOULD
SEEM TO INDICATE ONLY SILENT POPS AT THIS TIME. MID/UPPER RIDGING
MAY BUILD BACK OVER THE SE CONUS AND THE GULF OF MEXICO BY LATE SUN.
S TO SW LLVL FLOW THU-SAT WILL PROMOTE ABOVE NORMAL MAX TEMPS IN
LOWER TO MID 70S...WITH 80 READINGS POSSIBLE. LOWS IN THE MID-UPPER
40S TO THE MID 50S. FOG WILL BE POSSIBLE IN THE MORNING HOURS
WED-FRI BASED ON GFE FOG TOOLS AND INCREASING CROSSOVER TEMPS.
&&
.AVIATION...
HIGH PRESSURE WILL MAINTAIN EXCELLENT AVIATION CONDITIONS THROUGH
THE 18Z TAF PERIOD.
&&
.MARINE...
OFFSHORE WINDS 10-15 KNOTS OR LESS WILL CONTINUE THROUGH TONIGHT.
SOUTHWEST WINDS WILL GRADUALLY INCREASE TOMORROW...WITH SMALL
CRAFT EXERCISE CAUTION CONDITIONS EXPECTED OVER THE OFFSHORE
WATERS TOMORROW EVENING AHEAD OF A DRY BACKDOOR FRONTAL PASSAGE.
WINDS WILL VEER TO THE NORTHEAST ON TUESDAY WITH AN INCREASE
TOWARDS ADVISORY LEVELS ACROSS THE SE GA OFFSHORE ZONE. A LIGHTER
FLOW IS EXPECTED WEDNESDAY THROUGH THE END OF THE WEEK DUE TO HIGH
PRESSURE INFLUENCES OVER THE AREA.
&&
.FIRE WEATHER...
RED FLAG WARNINGS VERIFYING QUITE NICELY ACROSS NORTHEAST FLORIDA
TODAY. RFW REMAINS IN EFFECT THROUGH 7 PM THIS EVENING.
TOMORROW...MAX TEMPS AROUND 70 WILL COMBINE WITH LINGERING DRY
AIR TO SET THE STAGE FOR A THIRD STRAIGHT DAY OF RED FLAG
CONDITIONS ACROSS NORTHEAST FLORIDA WITH DURATIONS OF 4-6 HOURS
AND MIN RH VALUES OF 25-30%. FIRE WEATHER WATCH HAS BEEN UPGRADED
TO A RED FLAG WARNING FOR ALL OF NORTHEAST FLORIDA.
STILL NOT ENOUGH CONFIDENCE TO WARRANT A FIRE WEATHER WATCH IN SE
GA TOMORROW. MODELS REMAIN MIXED ON WIND GUST COMPONENT...WITH
THE GFS THE MOST ROBUST. CONFIDENCE GRIDS INDICATE VIRTUALLY NO
CHANCE FOR SUSTAINED WINDS OF 20 MPH. ALTHOUGH WIND GUSTS MAY
APPROACH 25 MPH...FREQUENT GUSTS TO 25 MPH APPEAR UNLIKELY.
&&
.PRELIMINARY POINT TEMPS/POPS...
AMG 33 69 38 66 / 0 0 0 0
SSI 41 65 44 60 / 0 0 0 0
JAX 35 70 39 66 / 0 0 0 0
SGJ 39 68 44 64 / 0 0 0 10
GNV 31 69 39 69 / 0 0 0 0
OCF 30 69 39 71 / 0 0 0 0
&&
.JAX WATCHES/WARNINGS/ADVISORIES...
FL...FREEZE WATCH FROM LATE TONIGHT THROUGH MONDAY MORNING FOR
ALACHUA-COLUMBIA-GILCHRIST-HAMILTON-MARION-SUWANNEE-UNION.
RED FLAG WARNING UNTIL 7 PM EST THIS EVENING FOR ALACHUA-BAKER-
BRADFORD-CLAY-COLUMBIA-DUVAL-FLAGLER-GILCHRIST-HAMILTON-
MARION-NASSAU-PUTNAM-ST JOHNS-SUWANNEE-UNION.
FIRE WEATHER WATCH MONDAY AFTERNOON FOR ALACHUA-BAKER-BRADFORD-
CLAY-COLUMBIA-DUVAL-FLAGLER-GILCHRIST-HAMILTON-MARION-
NASSAU-PUTNAM-ST JOHNS-SUWANNEE-UNION.
GA...NONE.
AM...NONE.
&&
SHASHY/SHULER/KEEGANHazardous weather outlook, Feb 13, 8:20 AM EST, 6 hours 23 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE JACKSONVILLE FL 820 AM EST SUN FEB 13 2011 FLZ020>025-030>033-035>038-040-GAZ132>136-149>154-162>166-141015- ALACHUA-APPLING-ATKINSON-BACON-BAKER-BRADFORD-BRANTLEY- CAMDEN (COASTAL)-CAMDEN (INLAND)-CHARLTON-CLAY-CLINCH-COFFEE- COLUMBIA-DUVAL-ECHOLS-FLAGLER-GILCHRIST-GLYNN (COASTAL)- GLYNN (INLAND)-HAMILTON-JEFF DAVIS-MARION-NASSAU-PIERCE-PUTNAM- ST JOHNS-SUWANNEE-UNION-WARE-WAYNE- 820 AM EST SUN FEB 13 2011 THIS OUTLOOK IS FOR NORTHEAST FLORIDA AND SOUTHEAST GEORGIA. .DAY ONE...TODAY AND TONIGHT... ...FREEZE WATCH TONIGHT FOR THE SUWANNEE RIVER VALLEY OF NORTH FLORIDA... A FREEZE WATCH IS IN EFFECT FOR THE SUWANNEE RIVER VALLEY TONIGHT WITH AREAS OF FROST EXPECTED. DRY CONDITIONS WILL PRODUCE AN ELEVATED FIRE DANGER ACROSS NORTHEAST FLORIDA TODAY. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY... DRY CONDITIONS AND INCREASING WINDS WILL PRODUCE AN ELEVATED FIRE DANGER ON MONDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT REQUESTED. FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN JACKSONVILLE WEBSITE ON THE INTERNET AT WEATHER.GOV/JAX. ENYEDI/SHASHY
The office that day
Everything else NWS Jacksonville, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 13, 1:44 AM EST | Freeze Watch | JAX | Gilchrist, Suwannee, Union | 13 hr |
| Feb 13, 2:43 PM EST | Freeze Warning | JAX | Baker, Bradford, Gilchrist, Suwannee, Union | 17 hr |
Nearby
Red Flag Warnings in Georgia, 2011Red Flag Warnings in Florida, 2011Every red flag warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.